# SDR FDEA200904241399

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 22,305 hours, 11,526 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT ON GROUND AFTER AIR COND PACK TURNED ON.  ACFT RELEASED FOR SERVICE PER MEL/CDL: 49-10-01.  SMOKE WAS NOTED DURING FIRST PACK OPERATION  FOLLOWING COMPRESSOR WASH OF THE NR 2 ENGINE, SUSPECT  WATER FROM WASH IN BLEED DUCT. OPERATED APU PER JRH  3-2 WITH NO FAULTS NOTED.
